# SDR DHL2007806572

- Difficulty date: April 12, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 56489322
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG OUTBD DOOR HINGE CRACKED.  REMOVED AND REPLACED RT MLG OUTBD DOOR IAW MM 31-12-1 PG 405.  REFER TO JC 8-32-00-003 FOR OPS CHECK.
